# SDR 2014FA0000396

- Difficulty date: June 23, 2014
- Submitted: June 23, 2014
- Operation: General aviation
- Aircraft: N158FC
- Make and model: Cessna 182T
- Aircraft serial: 18282062
- Engine: Lyc IO540AB1A5
- Propeller: Mcauly B3D36C431
- System (JASC): 6111 · Propeller Blade Section
- Part: Snap Ring
- Condition: Corroded
- Location: Prop Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER WAS OVERHAULED  5 MONTHS, 96 HOURS AGO, AND IS IN FOR INSPECTION.  SNAP RING AROUND BASE OF A BLADE AND THE GROOVE IN THE BLADE HAS CORROSION.  PROPELLER WAS REMOVED AND BEING SENT BACK FOR REPAIR.  NO CORROSION PREVENTATIVE WAS OBSERVED ON THE SNAP RING.
